PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The duality theorem for twisted smash products of Hopf algebras and its applications

Volume 141 / 2015

Zhongwei Wang, Liangyun Zhang Colloquium Mathematicum 141 (2015), 25-44 MSC: Primary 16T05, 16S30. DOI: 10.4064/cm141-1-3


Let $A\mathbin {\#_T}H$ denote the twisted smash product of an arbitrary algebra $A$ and a Hopf algebra $H$ over a field. We present an analogue of the celebrated Blattner–Montgomery duality theorem for $A\mathbin {\#_T}H$, and as an application we establish the relationship between the homological dimensions of $A\mathbin {\#_T}H$ and $A$ if $H$ and its dual $H^*$ are both semisimple.


  • Zhongwei WangDepartment of Basic Science
    Jinling Institute of Technology
    Nanjing 210069, P.R. China
  • Liangyun ZhangCollege of Science
    Nanjing Agricultural University
    Nanjing 210095, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image